# SDR ABXA9800634

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 5715316
- Condition: Worn
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED GEAR UNSAFE LIGHT ILLUMINATED INTERMITTENTLY AFTER GEAR RETRACTION.  RECYCLED GEAR AND LIGHT DID NOT ILLUMINATE AGAIN.  REPLACED BOTH LEFT AND RIGHT MAIN LANDING GEAR  DRAG BRACE FITTING.  PERFORMED OPS CHECK OF GEAR, OPS CHECKED GOOD.
